Kodai Mathematical Journal

Period-preserving variation of a Riemann surface

Masahiko Taniguchi

Full-text: Open access

Article information

Kodai Math. J., Volume 16, Number 3 (1993), 487-493.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F60: Teichmüller theory [See also 32G15]
Secondary: 30F30: Differentials on Riemann surfaces 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]


Taniguchi, Masahiko. Period-preserving variation of a Riemann surface. Kodai Math. J. 16 (1993), no. 3, 487--493. doi:10.2996/kmj/1138039854. https://projecteuclid.org/euclid.kmj/1138039854

Export citation


  • [1] R. D. M. ACCOLA, Differentials and extremal length on Riemann surfaces, Proc. Nat. Acad. Sci. U. S. A., 46 (1960), 540-543.
  • [2] F. GARDINER, Schiffer's interior variation and quasiconformal mappings, Duk Math. J. 42 (1975), 371-380.
  • [3] S. GIDDINGS AND S. WOLPERT, A tangulatio of moduli space from light-con string theory, Commun. Math. Phys., 109 (1987), 177-190.
  • [4] Y. IMAYOSHI AND M. TANIGUCHI, An introduction to Teichmller spaces, Springer Verlag, 1992.
  • [5] M. TANIGUCHI, Certain kinds of convergence of holomorphic abelian differential on the augmented Teichmller spaces, J. Math. Kyoto Univ., 22 (1982), 293-305.
  • [6] M. TANIGUCHI, Dirichlet finite harmonic differentialswith integral periods o arbitrary Riemann surfaces, ibid., 23 (1983), 357-367.